# SDR VNAA202509250038

- Difficulty date: August 6, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC6701033812
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLES OF PANEL 542AZ/642AZ AT LH/RH MLG SHOCK STRUT BAY.  SUPPORT ANGLES OF PANEL 542AZ/642AZ AT LH/RH MLG SHOCK STRUT BAY WERE REPLACED PER CRJ-700 SRM 51-42-21-001-001-A01.
